DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/1301

Title: Pseudo 2-factor isomorphic regular bipartite graphs
Authors: ABREU, M
DIWAN, AJIT A
JACKSON, BILL
LABBATE, D
SHEEHAN, J
Keywords: graphs
characterization
circuits
partial
Issue Date: 2008
Publisher: Elsevier
Citation: Journal of Combinatorial Theory, Series B 98(2), 432-442
Abstract: A graph G is pseudo 2-factor isomorphic if the parity of the number of circuits in a 2-factor is the same for all 2-factors of G. We prove that there exist no pseudo 2-factor isomorphic k-regular bipartite graphs for k⩾4. We also propose a characterization for 3-edge-connected pseudo 2-factor isomorphic cubic bipartite graphs and obtain some partial results towards our conjecture.
URI: 10.1016/j.jctb.2007.08.006
http://hdl.handle.net/10054/1301
http://dspace.library.iitb.ac.in/xmlui/handle/10054/1301
ISSN: 0095-8956
Appears in Collections:Article

Files in This Item:

File Description SizeFormat
6859-1.pdf285.26 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback